Indexed with PubMed and Science Citation Index (E) 
Users online: 3419 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article


    Article Cited by others


Amelanotic malignant melanoma with multiple secondaries

Chatterjee Manas

Year : 2006| Volume: 72| Issue : 3 | Page no: 252-252

   This article has been cited by
1 Nodular amelanotic melanoma
Nalamwar, R., Kharkar, V., Mahajan, S., Chikhalkar, S., Khopkar, U.
Indian Journal of Dermatology, Venereology and Leprology. 2010; 76(3): 273-275
[Pubmed]  [Google Scholar]


Online since 15th March '04
Published by Wolters Kluwer - Medknow